# SDR SWAA2024091337452

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 70,859 hours, 42,038 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMELL OF SMOKE IN THE CABIN; THERE WAS NOT VISIBLE SMOKE<[01] PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER AMM 05-51-56. NO FUMES NOTED. A/C OK FOR SERVICE.
